# SDR CALA2022071901811

- Difficulty date: July 19, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 73,835 hours, 31,583 cycles
- Engine: Iae V2522A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: NA
- Condition: Warning Message
- Location: #1 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN. ENGINE PARAMETERS NORMAL. LOW SPEED ABORTED TAKEOFF. REMOVED AND REPLACED VARIABLE STATOR VANE (VSV) ACTUATOR. PERFORMED DRY MOTORING OF #1 ENG. LEAK CHECK PASSED. ACP TEST # 11 HIGH POWER ASSURANCE TEST, ACP 2 EA STARTS AND HIGH PWR RUNS ALL NORMAL.NO ECAM MESSAGES OR FAULTS 2 EA PFR NORMAL.
